Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 144, NWS North Platte, NE

June 24, 2011Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2011, 7:37 PM MDT for Cherry County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 7:37 PM MDT (01:37 UTC)
Expired
Jun 24, 2011, 8:15 PM MDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 77 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:46 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1879 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS53 KLBF 250137
SVRLBF
NEC031-250215-
/O.NEW.KLBF.SV.W.0144.110625T0137Z-110625T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM MDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 815 PM MDT/915 PM CDT/

* AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NENZEL TO 7 MILES NORTH OF
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER TO 5 MILES EAST OF WHITMAN
  ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KILGORE...ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...HIGHWAY
  97 CROSSING THE NORTH LOUP RIVER...MERRITT RESERVOIR DAM...HIGHWAY
  97 CROSSING BIG CREEK...CROOKSTON...HIGHWAY 97 CROSSING THE
  NIOBRARA RIVER...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
  VALENTINE NATIONAL WILDLIFE REFUGE...SCHLAGEL CREEK STATE WILDLIFE
  MANAGEMENT AREA...HIGHWAY 97 MILE MARKER 100...HIGHWAY 97 MILE
  MARKER 110 AND HIGHWAY 97 MILE MARKER 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4300 10059 4248 10056 4210 10089 4210 10159
      4250 10113 4300 10116
TIME...MOT...LOC 0137Z 270DEG 26KT 4291 10101 4250 10099
          4218 10138
WIND...HAIL 60MPH 1.00IN

$$

JACOBS
1 follow-up statement
126 
WWUS53 KLBF 250157
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT FRI JUN 24 2011

NEC031-250215-
/O.CON.KLBF.SV.W.0144.000000T0000Z-110625T0215Z/
CHERRY NE-
757 PM MDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 815 PM MDT/915 PM CDT/...

AT 851 PM CDT/751 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM KILGORE TO 10 MILES SOUTH OF
MERRITT RESERVOIR DAM TO 13 MILES SOUTHEAST OF SPECKEL MEIR LAKE...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROOKSTON...HIGHWAY 97 CROSSING THE NIOBRARA RIVER...VALENTINE
  NATIONAL WILDLIFE REFUGE...BIG ALKALI LAKE STATE WILDLIFE
  MANAGEMENT AREA...SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA AND
  HIGHWAY 97 MILE MARKER 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

IF ON OR NEAR MERRITT RESERVOIR OR VALENTINE REFUGE LAKES...GET OUT OF 
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4300 10059 4248 10056 4210 10089 4210 10159
      4250 10113 4300 10116
TIME...MOT...LOC 0156Z 270DEG 26KT 4291 10082 4250 10080
          4218 10120
WIND...HAIL 60MPH 1.00IN

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:08 PM MDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jun 24, 2:08 PM MDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT FRI JUN 24 2011

.SHORT TERM...TONIGHT
MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED
TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY
FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN
AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE
CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE
NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS
SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O
FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY
RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO
AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND
PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF
THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST
STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE
POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY
COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO.

.LONGTERM...SATURDAY THROUGH FRIDAY...

THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST
TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN
WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE
THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL
SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST
THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW
PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL
THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY
EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE
NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY
EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY
RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE
SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE
MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY
SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR
FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES
SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S.

MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME
TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S
SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS
THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH
FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE
PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES
WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS
STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S
THROUGHOUT.

.AVIATION...
VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS
THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE
EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS
OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST
MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE
INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE
PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH
BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR
CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST
TAF FORECAST.

&&

.HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH
THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS
WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND
POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING
STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER
THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING.
DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND
RAINFALL WILL BE THE DRIVING FORCE TO CHANGES.

HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION
STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF
WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM
CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT /
6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR
NEZ004>010-022>026-035>037-056>059-069>071- 094.

&&

EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 2:42 PM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT FRI JUN 24 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-252045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
342 PM CDT FRI JUN 24 2011 /242 PM MDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN AND
NORTH CENTRAL NEBRASKA TONIGHT. UNSTABLE AIR AND A SURFACE TROUGH
WILL INTERACT TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS
EVENING WITH COVERAGE AND INTENSITY INCREASING THROUGH LATE
EVENING. WITH VERY UNSTABLE CONDITIONS...THUNDERSTORMS MAY BE
ACCOMPANIED BY LARGE HAIL AND STRONG WIND. AN ISOLATED TORNADO
ACROSS NORTHWEST NEBRASKA IS ALSO POSSIBLE. THERE IS A RISK THAT
THE STORMS MAY ORGANIZE INTO A THUNDERSTORM COMPLEX AND COULD
PRODUCE WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF WESTERN AND NORTH
CENTRAL NEBRASKA. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HEAVY
RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY
AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE
PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL
CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER
COLD FRONT COMES ACROSS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 24, 6:40 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM MDT FRI JUN 24 2011

NEZ094-250130-
WESTERN CHERRY NE-
640 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 730
PM MDT...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOOVER LAKE TO 9
MILES NORTHEAST OF MORGAN LAKE TO MOTHER LAKE...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
MOTHER LAKE AROUND 645 PM MDT.
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...HIGHWAY 61 CROSSING
THE SNAKE RIVER...HIGHWAY 61 MILE MARKER 190 AND HIGHWAY 61 MILE
MARKER 170 AROUND 655 PM MDT.
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 700 PM MDT.
HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND MERRIMAN AROUND 705 PM
MDT.
ROUND LAKE AROUND 715 PM MDT.
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER
AROUND 720 PM MDT.
MEDICINE LAKE AROUND 725 PM MDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Jun 24, 6:53 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 W RUSHVILLE           42.71N 102.49W
06/24/2011  M65 MPH          SHERIDAN           NE   DEPT OF HIGHWAYS

&&

JAHSENMA
Special weather statement, Jun 24, 7:02 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM MDT FRI JUN 24 2011

NEZ004-022>024-035-094-250145-
ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE-
702 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...NORTHERN
ARTHUR...SOUTHEASTERN SHERIDAN...NORTHWESTERN HOOKER...GRANT AND
NORTHEASTERN GARDEN COUNTIES UNTIL 745 PM MDT...

AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DIPPING VAT MEADOW
TO JERRY LAKE...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ASHBY...
  HYANNIS...
  WHITMAN...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 24, 7:09 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     27 S MERRIMAN           42.53N 101.70W
06/24/2011  E60 MPH          CHERRY             NE   PUBLIC

            ESTIMATED 60 MILE PER HOUR WIND GUSTS WITH PENNY SIZE
            HAIL.

&&

JAHSENMA
Local storm report, Jun 24, 7:15 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     35 SSE MERRIMAN         42.45N 101.44W
06/24/2011  E70 MPH          CHERRY             NE   PUBLIC

            ESTIMATED 70 MILE PER HOUR WIND GUST WITH A TREE BLOWN
            OVER AND 5 TO 6 INCH BRANCHES SNAPPED OFF.

&&

JAHSENMA
Local storm report, Jun 24, 7:31 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     12 N HYANNIS            42.17N 101.76W
06/24/2011  E60 MPH          CHERRY             NE   PUBLIC

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:54 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jun 24, 7:13 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Hooker, Sheridan47 min
Jun 24, 7:53 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker52 min
Jun 24, 8:06 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith39 min
Jun 24, 8:06 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha39 min
Jun 24, 8:40 PM MDTSevere Thunderstorm WarningLBFArthur, Keith50 min
Jun 25, 12:45 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln60 min
Jun 25, 1:44 AM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.